# SDR DALA2023061604922

- Difficulty date: June 14, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N934DB
- Make and model: Boeing 737-9
- Aircraft serial: 38301
- Aircraft time: 17,397 hours, 11,553 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2815904) AFT CARGO ZEE CHANNEL AT STA 727L TO STA 847 LBL 25 WL 160 HAS CORROSION. REMOVED AND REPLACED L/H ZEE CHANNEL STA 727K + 10 TO STA 787 + 10 IAW B737 SRM 51-40-02, B737 SRM 53-00-53-2R PROCEEDURE 5, B737 SRM 51-20-01-0G, B737 AMM 51-21-72-370-804 AND BOEING DWG# 146A7500.
